# SDR R61A2020120100832

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 16,379 hours, 10,877 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

2 FLAP FAIL MESSAGES ON APPROACH.  DECLARED EMERGENCY AND DIVERTED, LANDED WITHOUT INCIDENT.  PERFORMED FIM 27-51-00-810-802-A.  CLEARED SF ACE 1 FLAP CHANNEL 1 INHIBITS.  PERFORMED VISUAL INSPECTION/OPERATIONS CHECK OF FLAP TRAVEL.  NO DEFECTS OR MESSAGES NOTED AT THIS TIME.
